RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 15–19 (Mi mz3278)  

This article is cited in 2 scientific papers (total in 2 papers)

Bifurcation of a stable invariant torus from an equilibrium

Yu. N. Bibikov

Leningrad State University

Full text: PDF file (447 kB)

English version:
Mathematical Notes, 1990, 48:1, 632–635

Bibliographic databases:

UDC: 517
Received: 22.01.1988

Citation: Yu. N. Bibikov, “Bifurcation of a stable invariant torus from an equilibrium”, Mat. Zametki, 48:1 (1990), 15–19; Math. Notes, 48:1 (1990), 632–635

Citation in format AMSBIB
\Bibitem{Bib90}
\by Yu.~N.~Bibikov
\paper Bifurcation of a~stable invariant torus from an equilibrium
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 15--19
\mathnet{http://mi.mathnet.ru/mz3278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081888}
\zmath{https://zbmath.org/?q=an:0723.34029}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 632--635
\crossref{https://doi.org/10.1007/BF01164258}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800003}


Linking options:
  • http://mi.mathnet.ru/eng/mz3278
  • http://mi.mathnet.ru/eng/mz/v48/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Bibikov, “Conservation and bifurcation of an invariant torus of a vector field”, Math. Notes, 61:1 (1997), 29–37  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Kashchenko, M. M. Preobrazhenskaya, “Bifurcations in the generalized Korteweg–de Vries equation”, Russian Math. (Iz. VUZ), 62:2 (2018), 49–61  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020